A new integrable equation with peakon solutions

File Description SizeFormat 
A New Integrable Equation.pdfno version1.09 MBAdobe PDFView/Open
Title: A new integrable equation with peakon solutions
Authors: Degasperis, A
Holm, DD
Hone, ANW
Item Type: Journal Article
Issue Date: 1-Nov-2002
Citation: THEOR MATH PHYS Vol.( 133 ) No.( 2 ) pp 1463 - 1474
URI: http://hdl.handle.net/10044/1/372
Publisher Link: http://dx.doi.org/10.1023/A:1021186408422
ISSN: 0040-5779
Start Page: 1463
End Page: 1474
Copyright Statement: © 2002 Plenum Publishing Corporation. The original publication is available at www.springerlink.com
Volume: 133
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx